# SDR SWAA2022022318675

- Difficulty date: September 14, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 42,252 hours, 25,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Main Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF CCN: 753-200-00-02 FOUND BS 663 MAIN WHEEL WELL VERTICAL PRESSURE WEB TO BE CRACKED AT LBL 42 WL 199. AREA MARKED ON AFT (WHEEL WELL) SIDE. / REPAIRED VERTICAL PRESSURE WEB BS 663 LBL 42 WL 199 PER SRM 57-10-10-2R-3 ALTERNATIVE 2
